# SDR SWAA2019052332966

- Difficulty date: April 3, 2019
- Submitted: May 23, 2019
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 53,931 hours, 28,159 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A80113
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING #1 LEADING EDGE SLAT NOSE SKIN CRACKED AROUND THE FASTENER AT WSTA. 434+8.  REPAIRED #1 SLAT SKIN IAW EA AND ER.
